MAUDE Adverse Event Report: FLEXTRONICS MEDICAL LAMINAR; UNIT, PHACOFRAGMENTATION

FLEXTRONICS MEDICAL LAMINAR; UNIT, PHACOFRAGMENTATION
Model Number OPOS20L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that phaco tip was loosened during phaco procedure.Customer was able to detach the tip from handpiece by hand.The alleged product was replaced with a brand new phaco tip.Procedure was successfully completed with the backup.There was no patient injury.No further information provided.
 
Additional Manufacturer Narrative
Initial reporter telephone number: (b)(6).Device evaluated by mfr: other (81): a review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device available for evaluation? yes returned to manufacturer: yes returned to manufacturer date: 11/14/2022 device evaluated by manufacturer? yes section h6 coding type of investigation: 10 investigation findings: 213.Device evaluation: 1 opened opos20l phaco irrigation sleeve and tip were received within a resealable bag.A visual inspection of the returned product did not reveal any obvious defects or damage.The phaco tip and sleeve were attached to a known good phaco ellips fx handpiece.The tip and sleeve were not found to be loose and the phaco tip could not be removed by hand.The returned tip and sleeve were attached to an ellips fx phaco handpiece (e202839) and a known good opo73 phaco pack (lot# 60212251) on the whitestar signature pro.Prime/tune was commenced and completed successfully.The tip and sleeve were not found to be loose and the phaco tip could not be removed by hand.The reported issue could not be confirmed.Manufacturing record review: per manufacturing records review report, no related non-conformity or deviations were issued during manufacturing.All devices met material, assembly and performance specifications at the time of product released.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LAMINAR
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
FLEXTRONICS MEDICAL
c. industrial lt. 001 mz 105
no. 20905 int. a cd. industrial
tijuana, baja california 22444
MX  22444
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15840902
Report Number3012236936-2022-02865
Device Sequence Number20329232
Product Code HQC
UDI-Device Identifier05050474500389
UDI-Public(01)05050474500389(17)240621(10)60302979
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K844373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberOPOS20L
Device Catalogue NumberOPOS20L
Device Lot Number60302979
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPS FX HANDPIECE
Patient SexUnknown